# SDR FDEA201108263497

- Difficulty date: August 26, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 19,234 hours, 10,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL DAMAGED, RT AT FRAME 55 TO FRAME 57.1, X = -57.  DAMAGED FLOOR PANEL  REMOVED IAW AMM 53-10-25, REV 52.  NEW FLOOR PANEL FABRICATED IAW DWG SRZ-25-005, REV J.  PAINTED IAW SRM 53-10-20, REV 20 AND INSTALLED IAW AMM 53-10-25, REV 52.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
